# SDR 96ZZZX4928

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601015
- Condition: Lost Cover
- Location: Drive End
- Component: Lucas, 230650181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR DRIVE END BEARING FAILURE.  TWO UNITS HAD BEARING FAIL AND ONE UNIT BEARING COVER DEFECTIVE.
